JOURNAL BROWSE
Search
Advanced SearchSearch Tips
IDEAL THEORY OF PRE-LOGICS BASED ON N-STRUCTURES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 4,  2011, pp.535-546
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.4.535
 Title & Authors
IDEAL THEORY OF PRE-LOGICS BASED ON N-STRUCTURES
Kim, Young-Hie; Ahn, Sun-Shin;
  PDF(new window)
 Abstract
Using -structures, the notion of an -ideal in a prelogic is introduced. Characterizations of an -ideal are discussed. Conditions for an -structure to be an -ideal are provided.
 Keywords
pre-logic;ideal;deductive system;(positive implicative) -ideal;
 Language
English
 Cited by
 References
1.
I. Chajda and R. Halas, Algebraic properties of pre-logics, Math. Slovaca 2(2002), 157-175.

2.
S. S. Ahn and J. K. Yoo, On special sets in pre-logics, Honam. Math. J. 33(2011), 61-71. crossref(new window)

3.
Y. B. Jun, K. J. Lee and S. Z. Song, N-ideals of BCK/BCI-ideals, J. Chungcheong Math. Soc. 22(2009), 417-437.

4.
Y. H. Kim and S. S. Ahn, Deductive systems in commutative pre-logics, Honam. Math. J. 32(2010), 625-632. crossref(new window)